# SDR REXA2013052500914

- Difficulty date: May 25, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N8432A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7432
- Aircraft time: 27,962 hours, 25,013 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

CAPTAINS EMERGENCY FLASHLIGHT WAS INSTALLED BACKWARDS AND IS NOW INOPERATIVE.  CHARGE LIGHT DOES NOT WORK. R & R FLASHLIGHT BATTERY IAW CMM 25-60-11.  OK FOR SERVICE.
